# SDR 95ZZZX409

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5227K
- Make and model: Cessna 172P
- Aircraft serial: 17274020
- Engine: Lyc O320D2J
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: SR88
- Condition: Failed
- Location: Center Electrode
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES A VERY POOR SERVICE FROM AUBURN SPARK PLUGS.  HAS NOTED CENTER ELECTRODE PORCELAIN FAILS.  FAILED ELECTRODE PIECES THEN CAN CAUSE DAMAGE TO VALVES, SEATS, RINGS, AND PISTONS.  SUBMITTER RECOMMENDS TO NOT USE THESE SPARK PLUGS IN AIRCRAFT ENGINES.
